# SDR SIMA200719004

- Difficulty date: July 8, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N721HS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145283
- Aircraft time: 15,768 hours, 14,421 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Stuck
- Location: Te Flaps
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS SELECTED TO THE UP POSITION FOLLOWED BY FLAP FAIL AND SPS ADVANCE MESSAGE, FLAPS STUCK AT 9 DEGREES.
